Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 1, NWS Brownsville, TX

March 27, 2025Hidalgo County, Starr County, Texas

NWS Brownsville, TX issued this tornado warning at Mar 27, 2025, 1:32 PM CDT for Hidalgo County, Starr County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2025, 1:32 PM CDT (18:32 UTC)
Expired
Mar 27, 2025, 1:47 PM CDT
In force
15 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hidalgo County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 121 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2025-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2025-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

262 
WFUS54 KBRO 271832
TORBRO
TXC215-427-271900-
/O.NEW.KBRO.TO.W.0001.250327T1832Z-250327T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
132 PM CDT Thu Mar 27 2025

The National Weather Service in Brownsville has issued a

* Tornado Warning for...
  Southwestern Hidalgo County in Deep South Texas...
  South central Starr County in Deep South Texas...

* Until 200 PM CDT.

* At 132 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over La Grulla, or near Garciasville, moving east at 15
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sullivan City, Grulla Middle School, Alto Bonito, Cuevitas, and La 
  Grulla around 140 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2620 9844 2623 9845 2622 9848 2620 9848
      2625 9855 2625 9856 2624 9855 2623 9856
      2624 9858 2626 9859 2626 9862 2624 9868
      2626 9868 2627 9872 2628 9870 2629 9872
      2630 9871 2640 9850 2619 9842
TIME...MOT...LOC 1832Z 248DEG 14KT 2625 9869 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

60-BE
1 follow-up statement
735 
WWUS54 KBRO 271847
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
147 PM CDT Thu Mar 27 2025

TXC215-427-271857-
/O.CAN.KBRO.TO.W.0001.000000T0000Z-250327T1900Z/
Hidalgo TX-Starr TX-
147 PM CDT Thu Mar 27 2025

...THE TORNADO WARNING FOR SOUTHWESTERN HIDALGO AND SOUTH CENTRAL
STARR COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

&&

LAT...LON 2620 9844 2623 9845 2622 9848 2620 9848
      2625 9855 2625 9856 2624 9855 2623 9856
      2624 9858 2626 9859 2626 9862 2624 9868
      2626 9868 2627 9872 2628 9870 2629 9872
      2630 9871 2640 9850 2619 9842
TIME...MOT...LOC 1846Z 248DEG 14KT 2627 9863 

$$

60-BE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Mar 27, 12:31 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 27, 12:31 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Brownsville TX
1231 PM CDT Thu Mar 27 2025

...New AVIATION...

.SHORT TERM...
(Today through Friday)
Issued at 306 AM CDT Thu Mar 27 2025

Key messages:

* Flood Watch has been expanded to include all of Deep South Texas
  and the Rio Grande Valley.

* Hail and gusty winds remain as the main concern for severe weather
  hazards, however tornadoes are possible as well.

Based on the current pattern of how storms have been developing and
their tracks, along with the latest guidance from WPC, the Flood
Watch has been expanded for all of Deep South Texas and the Rio
Grande Valley. As mentioned before, the current WPC guidance has the
western parts of Starr and Zapata are in a marginal risk (level 1 of
4) for excessive rainfall, most of the CWA is now in a slight risk
(level 2 of 4) for excessive rainfall, and the northeastern portion
of Kenedy county is now in a moderate risk (level 3 of 4) for
excessive rainfall. While multiple Flash Flood Advisories have been
issued for many parts of the CWA tonight, more rain is expected
through Friday morning thus the concerns for more flooding are
expected to increase. Plenty of low-level moisture continues to move
into the region as indicated by a special midnight release that
recorded PWAT values of 2.09 inches. Considering that more favorable
synoptic scale forcing is expected to move over the region during
the day today, the environment still seems very favorable for the
development of more showers and thunderstorms that are capable of
producing heavy rainfall. Current CAM model guidance does suggest
that more showers and thunderstorms can develop over the same areas
leading to training convective cells furthering the increase in the
concern for flash flood.

While the focus for this event is mostly on flooding rain, that is
not to discredit the potential for severe weather. SPC has all of
Deep South Texas and the Rio Grande Valley in slight risk (level 2
of 5) for severe weather today, and then keeps most of the CWA in a
marginal risk (level 1 of 5) for severe weather for tomorrow. The
main hazards continue to be with gusty winds and hail, however there
is a low possibility of weak tornadoes occurring as well.

As the day on Friday progresses, the frontal boundary that was
helping to produce the showers and thunderstorms will move off
towards the north and rain chances will begin to decrease west to
east as it does so allowing for generally rain-free conditions to
take over for the rest of the short term forecast period.

As for the temperatures, the high temperatures for both today and
Friday are expected to be generally in the range of the upper 70s to
mid 80s. While the low temperatures are expected to be in the 60s
with a few places getting into the lower 70s.

Lastly, there is a moderate risk of rip currents for today, however
by tonight the waves and swell are both expected to increase. This
will result in a High Risk of Rip Currents for tonight and Friday.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 306 AM CDT Thu Mar 27 2025

Dry weather and warming temperatures will prevail through the long
term. The 500mb trough axis swings east of the region by Friday
evening as a near zonal flow aloft develops over the region. There
is a low chance (20 percent) of showers and thunderstorms across the
Gulf waters. Otherwise, rain-free conditions are expected through
the period. A weak cold front may approach the region Monday into
Tuesday before stalling. Overnight low temperatures start this
weekend in the 60s warming into the lower 70s by midweek. Very warm
to hot temperatures are forecast into late next week as strong
ridging builds over Mexico extending into south Texas. Highs will
range from the mid to upper 80s to lower 90s across much of the area
on Saturday, except for the 70s at the beaches. Daytime high
temperatures are expected to reach the low to mid 90s, except near
the coast, across much of the region Sunday through late week.
Wednesday appears to be the warmest day of the week, with high
temperatures well into the 90s with a few locations approaching the
triple digits across the Rio Grande Plains. Some heat indices next
week may reach 100 degrees, especially during the afternoon on Tuesday
and Wednesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Thu Mar 27 2025

Currently, conditions vary widely from IFR at KMFE, VFR at KHRL
and MVFR at KBRO; a bit of clearing has worked its ways over KHRL
and KBRO at this time. However, to the northwest of all
aerodromes, strong to severe thunderstorms are forming a line.
There is some agreement among the HRRR and RAP models that this
line will work its way south and eastward throughout the afternoon
and early evening hours. Am expecting prevailing conditions to
gradually deteriorate, from west to east, to MVFR and, or, IFR
throughout this time frame as clouds build ahead of the storms. As
the storms arrive, expect conditions similar to this morning with
frequent lightning, strong and variable winds, heavy rain as well
as the potential for small hail. Overnight, further rounds of
thunderstorms and heavy rain are possible before clearing
throughout tomorrow morning after the final round of storms move
through.

&&

.MARINE...
Issued at 306 AM CDT Thu Mar 27 2025

Today through Friday...Showers and thunderstorms are expected to
bring locally elevated winds and seas along with reduced visibility
to the Laguna Madre and the Gulf Waters through Friday. In addition
to that the pressure gradient is expected to tighten tonight
resulting in moderate southeasterly winds and moderate seas that
will most likely need Small Craft Exercise Caution. However a low-
end Small Craft Advisory cannot be ruled out at this time.

Friday night through Wednesday...Ongoing Small Craft Exercise
Caution to possible low-end Small Craft Advisories may linger
across the Gulf waters Friday night into Saturday, especially
across the offshore waters. There is a low chance (20 percent) of
showers and thunderstorms across the offshore Gulf waters Friday
night. The pressure gradient is expected to relax by Saturday
night leading to improving marine conditions. Light to moderate
winds and low to moderate seas are expected through the rest of
the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             82  69  81  70 /  50  80  60   0
HARLINGEN               84  67  82  67 /  70  80  70   0
MCALLEN                 85  70  84  70 /  70  80  70   0
RIO GRANDE CITY         82  67  84  68 /  80  80  50   0
SOUTH PADRE ISLAND      77  68  76  69 /  50  80  60   0
BAYVIEW/PORT ISABEL     81  67  81  68 /  60  80  70   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Friday morning for TXZ248>255-351-353>355-
     451-454-455.

     High Rip Current Risk from 7 PM CDT this evening through Friday
     evening for TXZ451-454-455.

GM...Small Craft Advisory until 1 PM CDT Friday for GMZ130-132-135-
     150-155-170-175.

&&

SHORT TERM...64-Katz
LONG TERM....59-GB
AVIATION...65-Irish

In the hours before

Special weather statement, Mar 27, 10:00 AM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1000 AM CDT Thu Mar 27 2025

TXZ249-250-271545-
Brooks TX-Jim Hogg TX-
1000 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JIM HOGG AND BROOKS
COUNTIES THROUGH 1045 AM CDT...

At 1000 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of San Rafael Ranch Airport, or 13 miles east of Agua
Nueva, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
El Coyote Ranch Airport, Puesta Del Sol Airport, Encino, Hidalgo City
Park, and Cantu Addition.

This includes US Highway 281 between mile markers 714 and 732.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2714 9799 2700 9799 2678 9832 2678 9841
      2691 9856 2726 9831
TIME...MOT...LOC 1500Z 229DEG 32KT 2687 9838

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

54
Special weather statement, Mar 27, 11:01 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1101 AM CDT Thu Mar 27 2025

TXZ249-250-252-271645-
Brooks TX-Jim Hogg TX-Starr TX-
1101 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JIM HOGG...
NORTHEASTERN STARR AND SOUTHERN BROOKS COUNTIES THROUGH 1145 AM
CDT...

At 1100 AM CDT, Doppler radar was tracking a strong thunderstorm over
Santa Elena, or 12 miles southeast of Agua Nueva, moving northeast at
35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
San Isidro, San Rafael Ranch Airport, Santa Elena, and Puesta Del Sol
Airport.

This includes US Highway 281 near mile marker 728.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2666 9846 2675 9857 2701 9844 2699 9809
TIME...MOT...LOC 1600Z 227DEG 29KT 2676 9846

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

65-GI
Special weather statement, Mar 27, 11:15 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1115 AM CDT Thu Mar 27 2025

TXZ248-249-271700-
Jim Hogg TX-Zapata TX-
1115 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JIM HOGG AND
NORTHEASTERN ZAPATA COUNTIES THROUGH NOON CDT...

At 1115 AM CDT, Doppler radar was tracking a strong thunderstorm near
Escobas, or near Bustamante, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Escobas, Bustamante, and Thompsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2727 9880 2687 9903 2690 9918 2727 9918
TIME...MOT...LOC 1615Z 192DEG 29KT 2704 9906

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

65-GI
Special weather statement, Mar 27, 11:29 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1129 AM CDT Thu Mar 27 2025

TXZ249-252-353-271700-
Jim Hogg TX-Northern Hidalgo TX-Starr TX-
1129 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JIM HOGG...
NORTHWESTERN HIDALGO AND NORTHEASTERN STARR COUNTIES THROUGH NOON
CDT...

At 1124 AM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Catarina, or 14 miles southeast of Viboras, moving northeast at
25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Puerto Rico, Delmita, La Gloria, La Reforma, Santa Catarina, Diamond
O Ranch Airport, Puesta Del Sol Airport, San Isidro, San Rafael Ranch
Airport, and Santa Elena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2688 9842 2678 9842 2678 9831 2666 9817
      2652 9856 2653 9861 2651 9866 2663 9876
      2697 9852
TIME...MOT...LOC 1624Z 233DEG 21KT 2661 9863

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

65-GI
Special weather statement, Mar 27, 11:39 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1139 AM CDT Thu Mar 27 2025

TXZ250-252-353-271715-
Brooks TX-Northern Hidalgo TX-Starr TX-
1139 AM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL HIDALGO...
NORTHEASTERN STARR AND SOUTHEASTERN BROOKS COUNTIES THROUGH 1215 PM
CDT...

At 1138 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles southwest of El Coyote Ranch Airport, or 12
miles southwest of Rachal, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Puerto Rico, Delmita, La Reforma, El Coyote Ranch Airport, Encino,
San Isidro, Rachal, Santa Elena, and Hidalgo City Park.

This includes US Highway 281 between mile markers 720 and 744.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2716 9823 2697 9799 2678 9799 2662 9840
      2663 9850 2678 9851 2678 9842 2689 9842
TIME...MOT...LOC 1638Z 236DEG 34KT 2679 9831

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

65-GI
Special weather statement, Mar 27, 12:40 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1240 PM CDT Thu Mar 27 2025

TXZ252-271815-
Starr TX-
1240 PM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN STARR COUNTY
THROUGH 115 PM CDT...

At 1240 PM CDT, Doppler radar was tracking a strong thunderstorm near
Las Lomas, or near Rio Grande City, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Rosita, Starr County Memorial Hospital, La Puerta, Ringgold Middle
School, La Casita, La Victoria, Rio Grande City, Los Alvarez, Rio
Grande City--roma, and Fort Ringgold County Park.

This includes US Highway 83 between mile markers 814 and 832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2627 9872 2628 9872 2629 9871 2630 9873
      2630 9875 2631 9875 2631 9874 2633 9875
      2633 9878 2637 9880 2636 9888 2638 9892
      2639 9893 2640 9895 2656 9873 2647 9848
      2636 9854 2628 9870 2627 9871
TIME...MOT...LOC 1740Z 247DEG 23KT 2642 9875

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

88-RC

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBROStarr, Zapata51 min
Mar 26, 7:49 PM CDTSevere Thunderstorm WarningBROStarr41 min
Mar 26, 8:04 PM CDTSpecial Weather StatementBROBrooks41 min
Mar 26, 9:20 PM CDTSpecial Weather StatementBROKenedy40 min
Mar 26, 11:33 PM CDTSpecial Weather StatementBROHidalgo42 min
Mar 26, 11:50 PM CDTSpecial Weather StatementBROZapata25 min
Mar 27, 12:23 AM CDTAreal Flood AdvisoryBROWillacy32 min
Mar 27, 1:44 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Mar 27, 2:06 AM CDTAreal Flood AdvisoryBROStarr, Zapata114 min
Mar 27, 2:26 AM CDTSpecial Weather StatementBROCameron34 min
Mar 27, 2:43 AM CDTSpecial Weather StatementBROCameron32 min
Mar 27, 2:49 AM CDTRip Current StatementBROCameron, Kenedy, Willacy40 hr
Mar 27, 2:56 AM CDTSpecial Marine WarningBRO19 min
Mar 27, 3:09 AM CDTAreal Flood AdvisoryBROCameron2 hr
Mar 27, 3:28 AM CDTSpecial Weather StatementBROCameron32 min
Mar 27, 3:44 AM CDTAreal Flood AdvisoryBROCameron2 hr
Mar 27, 5:09 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy2 hr
Mar 27, 5:37 AM CDTAreal Flood AdvisoryBROCameron113 min
Mar 27, 6:13 AM CDTSpecial Weather StatementBROCameron47 min
Mar 27, 6:33 AM CDTAreal Flood AdvisoryBROCameron117 min
Mar 27, 7:05 AM CDTSpecial Weather StatementBROCameron40 min
Mar 27, 7:10 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy50 min
Mar 27, 7:31 AM CDTSpecial Weather StatementBROZapata59 min
Mar 27, 7:56 AM CDTSpecial Marine WarningBRO34 min
Mar 27, 8:29 AM CDTSpecial Weather StatementBROZapata46 min
Mar 27, 8:31 AM CDTSpecial Weather StatementBROStarr44 min
Mar 27, 8:40 AM CDTFlash Flood WarningBROCameron3 hr
Mar 27, 8:45 AM CDTAreal Flood AdvisoryBROJim Hogg, Starr3 hr
Mar 27, 8:59 AM CDTSpecial Weather StatementBROJim Hogg46 min
Mar 27, 9:17 AM CDTSmall Craft AdvisoryBRO28 hr
Mar 27, 10:00 AM CDTSpecial Weather StatementBROBrooks45 min
Mar 27, 10:37 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Starr, Zapata3 hr
Mar 27, 11:01 AM CDTSpecial Weather StatementBROBrooks44 min
Mar 27, 11:15 AM CDTSpecial Weather StatementBROZapata45 min
Mar 27, 11:29 AM CDTSpecial Weather StatementBROStarr31 min
Mar 27, 11:35 AM CDTAreal Flood WarningBROCameron3 hr
Mar 27, 11:39 AM CDTSpecial Weather StatementBROBrooks36 min
Mar 27, 12:01 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Starr44 min
Mar 27, 12:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBROBrooks, Hidalgo, Kenedy41 min
Mar 27, 12:40 PM CDTSpecial Weather StatementBROStarr35 min
Mar 27, 1:09 PM CDTSevere Thunderstorm WarningBROHidalgo, Kenedy, Willacy36 min
Mar 27, 1:16 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr44 min
Mar 27, 1:34 PM CDTFlash Flood WarningBROHidalgo, Starr13 hr
Mar 27, 1:38 PM CDTSevere Thunderstorm WarningBROHidalgo, Kenedy, Willacy19 min
Mar 27, 1:53 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr52 min
Mar 27, 2:22 PM CDTTornado WarningBROHidalgo23 min
Mar 27, 2:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBROHidalgo42 min
Mar 27, 3:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBROHidalgo40 min
Mar 27, 3:09 PM CDTTornado WarningBROHidalgo8 min
Mar 27, 3:21 PM CDTFlash Flood WarningBROHidalgo6 hr
Mar 27, 3:22 PM CDTAreal Flood AdvisoryBROHidalgo3 hr
Mar 27, 3:42 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy63 min
Mar 27, 3:45 PM CDTTornado WarningBROHidalgo30 min
Mar 27, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatBROCameron, Willacy54 min
Mar 27, 4:25 PM CDTFlash Flood WarningBROHidalgo5 hr
Mar 27, 5:07 PM CDTSevere Thunderstorm WarningBROCameron, Willacy68 min
Mar 27, 5:11 PM CDTTornado WarningBROHidalgo12 min
Mar 27, 5:23 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo37 min
Mar 27, 5:30 PM CDTSpecial Marine WarningBRO45 min
Mar 27, 5:50 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo40 min
Mar 27, 6:01 PM CDTFlash Flood WarningBROCameron, Willacy7 hr
Mar 27, 6:05 PM CDTSevere Thunderstorm WarningBROCameron, Willacy40 min
Mar 27, 6:13 PM CDTSpecial Weather StatementBROWillacy47 min
Mar 27, 6:14 PM CDTSpecial Marine WarningBRO46 min
Mar 27, 6:23 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo3 hr
Mar 27, 6:37 PM CDTSevere Thunderstorm WarningBROCameron, Willacy38 min
Mar 27, 6:38 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr30 min
Mar 27, 6:49 PM CDTSevere Thunderstorm WarningBROCameron, Willacy41 min
Mar 27, 6:58 PM CDTSpecial Marine WarningBRO47 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.